You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1985/81/1
On the (C,α≥0,β≥0)-summability of double orthogonal series
Download
PDF
- On the (C,α≥0,β≥0)-summability of double orthogonal series
Article
Original scientific text
Title
On the (C,α≥0,β≥0)-summability of double orthogonal series
Authors
F. Móricz
1
Affiliations
Bloomington, U.S.A.
Studia Mathematica
1985/81/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
79-94
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics